# SDR FDEA202311211871

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186318226
- Part serial: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 6EA DENTS AT MAIN CARGO FLOOR PANEL P\N: 11864182-2 BTW RBL 46-50 AND STA 1200-  1320. REMOVED FLOOR PANEL P\N 11864182-2 FROM STA 1200-1320 IAW B-757 AMM 53-01-01-4,   EVALVATED AND REPAIRED 6 EA DENTS ON FLOOR PANEL IAW B-757 SRM 53-00-50-2R REP 1   DETAIL I FIG 201 AND INSTALLED FLOOR PANEL P\N 18864182-2 AT STA 1200-1320 BTW RBL 46-50   IAW B-757 AMM 53-01-01-4.
